Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a pencil of nodal cubics. Second paper


Author: Nathan Altshiller-Court
Journal: Bull. Amer. Math. Soc. 27 (1920), 114-115
DOI: https://doi.org/10.1090/S0002-9904-1920-03376-8
Part I: Bull. Amer. Math. Soc., Volume 26, Number 5 (1920), 203--211
MathSciNet review: 1560373
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03376-8